# SDR TRBA20120517001

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 35,395 hours, 34,662 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Out Of Adjust
- Location: Fa Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE F/A REPORTED THE EMERGENCY EQUIPMENT PANEL AT JUMP SEAT NR 2 IS BROKEN. THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED F/A NR 2 EMERGENCY EQUIPMENT PANEL IAW JIC 25-22-00.  NO PARTS R & R.  THE ACFT WAS RETURNED TO SERVICE.
